# SDR DL72S971807

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1U10851
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LOST ALL 'A' HYD SYS QTY AND PRESSURE.  REPLACED RT MLG LOCK OPERATED SEQUENCING VALVE.
